人才荟萃

许瑞伟博士

发布时间: 2012-11-28     浏览次数:5092


 

 

  Dr. Ruiwei Xu (许瑞伟)
  Postal Address:Henan Normal University
  College of Mathematics and Information Science
  Xinxiang 453007, Henan, P.R.China.
  E-mail:xuruiwei@126.com


  个人简历

Eduacation:
Ph.D. Mathematics, June 2008, Sichuan University;
M.S. Mathematics, July 2005, Henan Normal University;
B.S. Mathematics, July 2002, Henan Normal University.
Professional employment and experience:
April 2012---- Henan Normal University, Associate Professor,
September 2012--- August 2013, Washington University, visit scholar,
June 2009 ---- July 2009, Technische Universität Berlin, visiting professor,
June 2008 ---- July 2008, Technische Universität Berlin, visiting professor.


 社会兼职

 


 研究方向

Affine Differential Geometry;  Monge-Ampere Equation


 科研成果与奖励

 


 科研项目

1. Bernstein Problems of Complete Affine Hypersurfaces and  its applications to mean curvature flow, 2019.01-2022.12, NSFC(11871197);

2. Complete Affine Hypersurfaces and its Applications in Fourth Order PDE, 2012.01-2014.12, NSFC(11101129);

3. On the Global Solutions of Fourth Order PDE in Affine Differential Geometry, 2010.01-2010.12, NSFC(10926172).



 论文著作(部分代表)

[1] X.X. Li, R.W. Xu: On the Stability of Stationary Surfaces in S41, Diff. Geom. Appl., 25(2007), 258-265.

[2] R.W. Xu: Bernstein Properties for Some Relative Parabolic Affine Hyperspheres, Results Math., 52(2008), 409-422.

[3] A.-M. Li, R.W. Xu: A rigidity theorem for affine Kähler-Ricci flat graph, Results Math., 56(2009), 141-164.

[4] A.-M. Li, R.W. Xu, U. Simon, F. Jia: Affine Bernstein Problems and Monge-Ampere Equations, World Scientific Publishing Co., Singapore, 2010.ISBN:  978-981-281-416-6.

[5] R.W.Xu, M.Xiong, L. Sheng: Bernstein Theorems for Complete alpha-Relative Extremal Hypersurfaces, Ann Glob Anal Geom., 43(2)2013, 143-152. 

[6] R.W. Xu, R.L. Huang: On the rigidity theorems for Lagrangian translating solitons inpseudo-Euclidean space I, Acta Math Sinica (English series), 29(2013), 1369-1380. 

[7] R.L. Huang, R.W. Xu: On the rigidity theorems for Lagrangian translating solitons in pseudo- Euclidean space II,  Int. J. Math., 26(9), 2015, 1550072 (10 pages) .

[8] R.W. Xu, L.Y.Zhu: On the rigidity theorems for Lagrangian translating solitons in pseudo- Euclidean space III, Calc. Var.  PDE, 54(2015), 3337-3351.  

[9] R.W. Xu, L.Y.Zhu: A rigidity theorem of alpha-relative parabolic hyperspheres, Manuscripta Math. 154(2017), 503-512.

[10] R.W. Xu, Tao liu: Rigidity of complete spacelike translating solitons in pseudo-Euclidean space. J. Math. Anal. Appl. 477(2019), 692-707.